The Poisson Operator for Orthogonal Polynomials in the Multidimensional Ball

  1. Ciaurri, Ó. 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
Journal of Fourier Analysis and Applications

ISSN: 1069-5869

Year of publication: 2013

Volume: 19

Issue: 5

Pages: 1020-1028

Type: Article

Export: RIS
DOI: 10.1007/s00041-013-9281-6 SCOPUS: 2-s2.0-84885084984 WoS: 000325253900006 GOOGLE SCHOLAR

Metrics

Cited by

  • Scopus Cited by: 3 (12-06-2021)

Journal Citation Reports

  • Year 2013
  • Journal Impact Factor: 1.075
  • Best Quartile: Q2
  • Area: MATHEMATICS, APPLIED Quartile: Q2 Rank in area: 71/251 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2013
  • SJR Journal Impact: 1.221
  • Best Quartile: Q1
  • Area: Applied Mathematics Quartile: Q1 Rank in area: 85/576
  • Area: Mathematics (miscellaneous) Quartile: Q1 Rank in area: 57/403
  • Area: Analysis Quartile: Q2 Rank in area: 32/132

CiteScore

  • Year 2013
  • CiteScore of the Journal : 2.2
  • Area: Mathematics (all) Percentile: 86
  • Area: Analysis Percentile: 77
  • Area: Applied Mathematics Percentile: 66

Abstract

In this paper we define the Poisson operator related to an orthonormal system on the multidimensional ball and we analyze some weighted inequalities for this operator in mixed norm spaces. © 2013 Springer Science+Business Media New York.